MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Back pain (4895)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The nalu sales representative (rep) reported that the patient called and stated that he was working and he had a massive back spasm in his work truck, and he went home from work.The patient called the next day and stated that he went to the er, had a ct scan, and it was unremarkable.The patient stated that these spasms happen when the disc is both providing therapy and is off his body as well.The patient has been seen by the implanting physician subsequent to the spasm episode and it was noted that the spasm subsided with no intervention and was instructed to reach out to nalu if he needed any adjustments to his therapy.There was no reported patient harm or injury.
 
Additional Manufacturer Narrative
After conducting a post-acquisition, retrospective review of nalu peripheral nerve stimulation complaint records, boston scientific determined that this event meets mdr reporting criteria.The following mdr information is being submitted as part of capa investigation pcar42.The reported device remains implanted.The patient is continuing to receive pain relief therapy from the system for 5 months after that time with no issues.Therefore, the root cause of the reported event could not be determined.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50871705
Report Number3015425075-2026-00646
Device Sequence Number9223629
Product Code GZF
UDI-Device Identifier00812537036182
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2025
Device Model Number71020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale